Happymom

190d

I'm at a lose. Over the past couple weeks it seems my stomach pains have become worse. Everything I consume makes it worse and the nausea is bad. The remeron they gave me doesn't seem to work at all. This is the third medicine I've been on since being diagnosed. Whenever I eat I am only able to eat very little. I have a history of having anorexia and don't want these feelings to cause me to relapse I to those behaviors. I'm also very vitamin deficent and am on vitamins daily per prescription. At the beginning of my diagnosis my potassium level was so low that I was hospitalized because they were afraid my heart was going to stop. Up until a couple weeks ago I was doing better...so I thought. This is plain out depressing. I want to eat but can't. it doesn't help that I have dental issues that prevent me from eating certain foods. I also just had dental surgery a week ago. could the meds they gave me have affected my GP? anyone who has any advice I would greatly appreciate it. I'm deeply afraid of ending up on a feeding tube. Thanks for listening

Chronic Nausea and Vomiting

Generalized pain

Lactulose

Anorexia

Abdominal Distention

Gastroparesis

Mirtazapine

Cyanocobalamin

Nausea and Vomiting

Meclozine

View all
  • BoomerangValentine

    189d

    I am so sorry. I hope it is just a flare and that your symptoms will settle soon. Were the meds for your dental surgery pain meds/opioids? Those can slow down motility which could definitely make you feel worse. Have you tried mestinon or pyloric botox? They have helped me a little. Do you take anything for the nausea? I have had luck with phenergan, zofran, and meclizine (plus ginger). It’s such a frustrating illness though, because sometimes it feels like absolutely nothing helps. I hope you get some relief soon 💕

  • Happymom

    189d

    Thank you for your caring questions. The med for the surgery included vicodin and the meds to put me out. I haven't taken the Vicodin in almost a week. And it wasn't remeron that I'm on it's regular...my mistake. They said it should help with the pain and nausea. I was already on zofran and it didn't work for me I'll have to get back into the doc to discuss further treatment options. Thank you and take care

  • Stelladru

    189d

    Hey, gastroparesis is a savage beast. I have it. Here's what I found,. There are the parietal solution shakes, ie, whole nutrition shakes. They are called Kate's Farm and they are made by Abbott. They have super foods in them and are designed to deliver complete vitamin and minerals. They can be bought on Amazon for $39 for 12. That's 12 complete meals. Ensure makes a juice drink that is also a complete nutrition drink. Around $30 for 12 or more. The Kate's Farm shakes were given to me in the hospital by the nutritionist. They come in chocolate and vanilla flavors. I also take Motegrity, a gut motility drug, Mirtazapine, Lactulose, Senna lax, and plenty of probiotics. I have teeth issues too, as well as GERD, acid reflux disease so I take Nexium. I so try to keep hydrated. Some days are better than others but you can do this. Keep telling your doctors what's going on. I'm here to listen. I spent years being marginalized because I'm a woman and I had to advocate for myself. No body gets it unless they live it. I too am a recovering anorexia patient. Sometimes, going to the grocery store is torture, a d cooking for my family is too. My youngest was just diagnosed with it too. We both have it and find some comfort talking about it. So, please, keep up with talking. Ask your doctor about diagnostic testing to see disease progression. And please don't give up, I know it's hard, but stay here. The world is a far better place with you in it.

  • Happymom

    189d

    Thank you so much for your advice and kind worlds. I'll take everything you said into consideration

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.